# SDR USAA051222

- Difficulty date: October 19, 2005
- Submitted: October 21, 2005
- Operation: Air carrier
- Aircraft: N619AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27198
- Aircraft time: 41,612 hours, 41,612 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 141N51612
- Condition: Corroded
- Location: Bs 397-418
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 397-418 RBL 63 WL 208.10; LEVEL 1 CORROSION; TASK C53-222-03.  REMOVED & INSTALLED NEW FLOOR WEB PER SRM 53-00-51, 51-40-02, DEFECT SIZE: 4.6 X 1.5 X 0.044 INCH.
